On the theory of the completeness of systems with aftereffect with constraints on the initial conditions
Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 603-611
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_4_a5,
author = {S. A. Minyuk},
title = {On the theory of the completeness of systems with aftereffect with constraints on the initial conditions},
journal = {Differencialʹnye uravneni\^a},
pages = {603--611},
year = {1991},
volume = {27},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_4_a5/}
}
TY - JOUR AU - S. A. Minyuk TI - On the theory of the completeness of systems with aftereffect with constraints on the initial conditions JO - Differencialʹnye uravneniâ PY - 1991 SP - 603 EP - 611 VL - 27 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_4_a5/ LA - ru ID - DE_1991_27_4_a5 ER -
S. A. Minyuk. On the theory of the completeness of systems with aftereffect with constraints on the initial conditions. Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 603-611. http://geodesic.mathdoc.fr/item/DE_1991_27_4_a5/